National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 270263

Case Details

VAERS ID: 270263 (history)  
Age: 17.0  
Gender: Female  
Location: Georgia  
Vaccinated:2006-10-10
Onset:0000-00-00
Submitted: 2007-01-05
Entered: 2007-01-09
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0688F / - UN / IM
MNQ: MENINGOCOCCAL CONJUGATE (MENACTRA) / SANOFI PASTEUR - / - UN / UN

Administered by: Unknown       Purchased by: Unknown
Symptoms: Alopecia, Attention deficit/hyperactivity disorder, Blood albumin normal, Blood thyroid stimulating hormone, C-reactive protein normal, Eating disorder, Full blood count normal, Metabolic function test, Red blood cell sedimentation rate normal
SMQs:

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: ADDERALL XR
Current Illness: Attention deficit/hyperactivity disorder; Bulimia
Preexisting Conditions:
Diagnostic Lab Data: Diagnostic laboratory, CMP within normal limits; diagnostic laboratory, WESR within normal limits; diagnostic laboratory, pre albumin within normal limits; complete blood cell, within normal limits; serum C-reactive protein, within normal limits; serum TSH, within normal limits
CDC Split Type: WAES0612USA01067

Write-up: Information has been received from a licensed practical nurse concerning a 17 year old female with an eating disorder and attention deficit/hyperactivity disorder who on 10 Oct 2006, was vaccinated with a dose of Gardasil. The patient was concomitantly vaccinated with a dose of Menactra. Concomitant therapy included unspecified therapy for ADHD. Subsequently, the patient experienced thinning of hair/alopecia. The patient sought unspecified medical attention. At the time of this report, the patient had not recovered. Additional information has been requested. This is in follow-up to report (s) previously submitted on 1/5/2007. Information has been received from a licensed practical nurse concerning a 17 year old female student with bulima and attention deficit/hyperacticity disorder who on 15-SEP-2006 (previously reported as 10-OCT-2006), was vaccinated intramuscularly with a 0.5 mL dose of GARDASIL (lot 653735/0688F). The patient was concomitantly vaccinated with a dose of MENACTRA. Concomitant therapy included ADDERALL XR. Subsequently, the patient experienced thinning of hair/alopecia. The patient was seen in the office and thinning hair was noted. Laboratory evaluations revealed that CMP, complete blood count, thyroid stimulating hormone, c-reactive protein, WESR, and pre-albumin were all within normal limits. It was reported that the physician was having the patient monitor the condition. At the time of this report, the patient had not recovered. No additional information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=270263


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166